Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2017: 1.686

CiteScore 2017: 0.96

SCImago Journal Rank (SJR) 2017: 2.585
Source Normalized Impact per Paper (SNIP) 2017: 1.203

Mathematical Citation Quotient (MCQ) 2016: 1.28

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2018, Issue 738

Issues

Reduction of triangulated categories and maximal modification algebras for cAn singularities

Osamu Iyama / Michael Wemyss
  • School of Mathematics, The University of Edinburgh, James Clerk Maxwell Building, The King’s Buildings, Mayfield Road, Edinburgh, EH9 3JZ, UK
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-09-17 | DOI: https://doi.org/10.1515/crelle-2015-0031

Abstract

In this paper we define and study triangulated categories in which the Hom-spaces have Krull dimension at most one over some base ring (hence they have a natural 2-step filtration), and each factor of the filtration satisfies some Calabi–Yau type property. If 𝒞 is such a category, we say that 𝒞 is Calabi–Yau with dim𝒞1. We extend the notion of Calabi–Yau reduction to this setting, and prove general results which are an analogue of known results in cluster theory. Such categories appear naturally in the setting of Gorenstein singularities in dimension three as the stable categories CM¯R of Cohen–Macaulay modules. We explain the connection between Calabi–Yau reduction of CM¯R and both partial crepant resolutions and -factorial terminalizations of SpecR, and we show under quite general assumptions that Calabi–Yau reductions exist. In the remainder of the paper we focus on complete local cAn singularities R. By using a purely algebraic argument based on Calabi–Yau reduction of CM¯R, we give a complete classification of maximal modifying modules in terms of the symmetric group, generalizing and strengthening results in [I. Burban, O. Iyama, B. Keller and I. Reiten, Cluster tilting for one-dimensional hypersurface singularities, Adv. Math. 217 2008, 6, 2443–2484], [H. Dao and C. Huneke, Vanishing of Ext, cluster tilting and finite global dimension of endomorphism rings, Amer. J. Math. 135 2013, 2, 561–578], where we do not need any restriction on the ground field. We also describe the mutation of modifying modules at an arbitrary (not necessarily indecomposable) direct summand. As a corollary when k= we obtain many autoequivalences of the derived category of the -factorial terminalizations of SpecR.

Dedicated to Yuji Yoshino on the occasion of his 60th birthday.

References

  • [1]

    T. Adachi, O. Iyama and I. Reiten, τ-tilting theory, Compos. Math. 150 (2014), no. 3, 415–452. Web of ScienceCrossrefGoogle Scholar

  • [2]

    T. Aihara and O. Iyama, Silting mutation in triangulated categories, J. Lond. Math. Soc. 85 (2012), no. 3, 633–668. CrossrefGoogle Scholar

  • [3]

    M. Auslander and M. Bridger, Stable module theory, Mem. Amer. Math. Soc. 94, American Mathematical Society, Providence 1969. Google Scholar

  • [4]

    M. Auslander and O. Goldman, Maximal orders, Trans. Amer. Math. Soc. 97 (1960), 1–24. CrossrefGoogle Scholar

  • [5]

    N. Bourbaki, Commutative algebra, Chapters 1–7, Springer, Berlin 1998. Google Scholar

  • [6]

    R.-O. Buchweitz, Maximal Cohen–Macaulay modules and Tate-cohomology over Gorenstein rings, preprint (1986), http://hdl.handle.net/1807/16682.

  • [7]

    I. Burban, O. Iyama, B. Keller and I. Reiten, Cluster tilting for one-dimensional hypersurface singularities, Adv. Math. 217 (2008), no. 6, 2443–2484. CrossrefWeb of ScienceGoogle Scholar

  • [8]

    J.-C. Chen, Flops and equivalences of derived categories for threefolds with only terminal Gorenstein singularities, J. Differential Geom. 61 (2002), no. 2, 227–261. CrossrefGoogle Scholar

  • [9]

    H. Dao, Remarks on non-commutative crepant resolutions of complete intersections, Adv. Math. 224 (2010), no. 3, 1021–1030. CrossrefWeb of ScienceGoogle Scholar

  • [10]

    H. Dao and C. Huneke, Vanishing of Ext, cluster tilting and finite global dimension of endomorphism rings, Amer. J. Math. 135 (2013), no. 2, 561–578. CrossrefGoogle Scholar

  • [11]

    D. Eisenbud, Homological algebra on a complete intersection, with an application to group representations, Trans. Amer. Math. Soc. 260 (1980), no. 1, 35–64. CrossrefGoogle Scholar

  • [12]

    D. Happel and L. Unger, On a partial order of tilting modules, Algebr. Represent. Theory 8 (2005), no. 2, 147–156. CrossrefGoogle Scholar

  • [13]

    C. Huneke and R. Wiegand, Tensor products of modules and the rigidity of Tor, Math. Ann. 299 (1994), no. 3, 449–476. CrossrefWeb of ScienceGoogle Scholar

  • [14]

    O. Iyama and I. Reiten, Fomin–Zelevinsky mutation and tilting modules over Calabi–Yau algebras, Amer. J. Math. 130 (2008), no. 4, 1087–1149. CrossrefGoogle Scholar

  • [15]

    O. Iyama and M. Wemyss, Maximal modifications and Auslander–Reiten duality for non-isolated singularities, Invent. Math. 197 (2014), no. 3, 521–586. Web of ScienceCrossrefGoogle Scholar

  • [16]

    O. Iyama and M. Wemyss, Singular derived categories of -factorial terminalizations and maximal modification algebras, Adv. Math. 261 (2014), 85–121. Google Scholar

  • [17]

    O. Iyama and Y. Yoshino, Mutation in triangulated categories and rigid Cohen–Macaulay modules, Invent. Math. 172 (2008), no. 1, 117–168. Web of ScienceCrossrefGoogle Scholar

  • [18]

    Y. Liu and B. Zhu, Triangulated quotient categories, Comm. Alg. 41 (2013), no. 10, 3720–3738. CrossrefGoogle Scholar

  • [19]

    A. Nolla de Celis and Y. Sekiya, Flops and mutations for crepant resolutions of polyhedral singularities, preprint (2011), http://arxiv.org/abs/1108.2352.

  • [20]

    I. Reiten and M. Van den Bergh, Two-dimensional tame and maximal orders of finite representation type, Mem. Amer. Math. Soc. 80 (1989), No. 408. Google Scholar

  • [21]

    C. Riedtmann and A. Schofield, On a simplicial complex associated with tilting modules, Comment. Math. Helv. 66 (1991), no. 1, 70–78. CrossrefGoogle Scholar

  • [22]

    P. Roberts, Multiplicities and Chern classes in local algebra, Cambridge Tracts in Math. 133, Cambridge University Press, Cambridge 1998. Google Scholar

  • [23]

    O. Solberg, Hypersurface singularities of finite Cohen–Macaulay type, Proc. London Math. Soc. (3) 58 (1989), no. 2, 258–280. Google Scholar

  • [24]

    M. Van den Bergh, Three-dimensional flops and noncommutative rings, Duke Math. J. 122 (2004), no. 3, 423–455. CrossrefGoogle Scholar

  • [25]

    M. Wemyss, The GL(2,) McKay correspondence, Math. Ann. 350 (2011), no. 3, 631–659. Google Scholar

  • [26]

    M. Wemyss, Aspects of the homological minimal model program, preprint (2014), http://arxiv.org/abs/1411.7189.

  • [27]

    Y. Yoshino, Cohen–Macaulay modules over Cohen–Macaulay rings, London Math. Soc. Lecture Note Ser. 146, Cambridge University Press, Cambridge 1990. Google Scholar

About the article

Received: 2014-05-22

Published Online: 2015-09-17

Published in Print: 2018-05-01


Funding Source: Japan Society for the Promotion of Science

Award identifier / Grant number: 24340004

Award identifier / Grant number: 23540045

Award identifier / Grant number: 20244001

Award identifier / Grant number: 22224001

Funding Source: Engineering and Physical Sciences Research Council

Award identifier / Grant number: EP/K021400/1

The first author was partially supported by JSPS Grant-in-Aid for Scientific Research 24340004, 23540045, 20244001 and 22224001, and the second author by EPSRC under grant EP/K021400/1.


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2018, Issue 738, Pages 149–202, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle-2015-0031.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Michael Wemyss
Inventiones mathematicae, 2018, Volume 211, Number 2, Page 435

Comments (0)

Please log in or register to comment.
Log in